# SDR SWIA202265170

- Difficulty date: March 17, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N293SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000787
- Aircraft time: 7,183 hours, 4,899 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE AND REPAIR THE OLD REPAIR ON THE LH FUSELAGE UNDER THE "OPERATED BY SKYWEST AIRLINES" PLACARD.     (C-CHECK RO 3/25/2022)    PERFORMED CUTOUT, FABRICATED, AND INSTALLED FILLER AND DOUBLER ON THE LH FUSELAGE UNDER THE "OPERATED BY SKYWEST AIRLINES" PLACARD REF SRM 53-10-01/REPAIR12P. DOUBLER AND FILLER WEIGHT 3.030 OZ NO CHANGE TO WEIGHT AND BALLANCE. REPAIR INSPECTION REQUIREMENTS ARE EXTERNAL LOW FREQUENCY EDDY CURRENT ( SDI ) AT 20,667 FC OR 27,487 FH WICHEVER OCCURS FIRST. FROM ACFT 7178.00 FH AND 4898 FC  SEE CONTINUATION CARD FOR WORK PERFORMED.
